# SDR IPXA2021101374916

- Difficulty date: September 23, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: A5377146021600
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD CARGO DOOR CUTOUT AT AFT EDGE SEAL DEPRESSOR HAS SEVERAL GOUGES AND DAMAGED AREAS LOCATED THE LENGTH OF AFT SEAL DEPRESSOR.REMOVED AND REPLACED 1EA IAW SRM 51-40-21,REMAINING 2EA BLENDED IAW SRM 53-10-18.
